# SDR IPXA2022012078061

- Difficulty date: January 19, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 24,286 hours, 14,861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR **SLIDE PRESSURE NOT IN GREEEN BAND. DEFERRED L1 DOOR SLIDE IAW MEL 52-11-01-2-3REPLACED DOOR SLIDE AS PER AMM 25-61-21-0401 EMERGENCY OP CYL AND DOOR WARNING SYSTEM ARMED/CHECKED. DMP WAS NOT APPLICABLE AS PER 52-11-01-2-3. SLIDE WAS NOT REMOVED.
